RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 620–624 (Mi mz1873)  

Brief Communications

The coefficients of multiple Fourier series with respect to periodic multiplicative price systems

E. S. Smailov

E. A. Buketov Karaganda State University

DOI: https://doi.org/10.4213/mzm1873

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 466–469

Bibliographic databases:

Received: 15.05.1996

Citation: E. S. Smailov, “The coefficients of multiple Fourier series with respect to periodic multiplicative price systems”, Mat. Zametki, 60:4 (1996), 620–624; Math. Notes, 60:4 (1996), 466–469

Citation in format AMSBIB
\Bibitem{Sma96}
\by E.~S.~Smailov
\paper The coefficients of multiple Fourier series with respect to periodic multiplicative price systems
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 620--624
\mathnet{http://mi.mathnet.ru/mz1873}
\crossref{https://doi.org/10.4213/mzm1873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619408}
\zmath{https://zbmath.org/?q=an:0908.42016}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 466--469
\crossref{https://doi.org/10.1007/BF02305434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400040}


Linking options:
  • http://mi.mathnet.ru/eng/mz1873
  • https://doi.org/10.4213/mzm1873
  • http://mi.mathnet.ru/eng/mz/v60/i4/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:104
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020